Childhood Diseases

Question
Posted by: Sharon | 2009/11/24

Q.

Swelling after having vaccine

My 18 month old daughter went for her vaccines on Monday morning and since then the injection site on both arms are swollen. She does not have a fever and still eats as normal. Could I possibly put something on her arms to bring down the swelling? This is the first time this has happened. The vaccines were Pentaxium and Avaxim.

Expert's Reply

A.

Paediatrician

This is common after certain vaccinations. Your daughter had the '6-in 1' and the Hepatitis A vaccinations.As long as she does not have a fever and is eating well she should be alright. These swellings usually take 48 hours to disappear.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.